American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Francesca Acquistapace, Fabrizio Broglia and José F. Fernando. On the Nullstellens\"atze for Stein spaces and $C$-analytic sets. Trans. Amer. Math. Soc. 368 (2016) 3899-3929.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gautam Bharali. On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{\Omega}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$. Trans. Amer. Math. Soc. 356 (2004) 4811-4827. MR 2084399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on $\mathcal{A}(\mathbb{R}^4)$. Trans. Amer. Math. Soc. 356 (2004) 1315-1383. MR 2034311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rugang Ye. Filling by holomorphic curves in symplectic 4-manifolds. Trans. Amer. Math. Soc. 350 (1998) 213-250. MR 1422913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kunio Takijima and Tetsutaro Suzuki. On the trivial extension of equivalence relations on analytic spaces . Trans. Amer. Math. Soc. 219 (1976) 369-377. MR 0412463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lawrence Gruman. The zeros of holomorphic functions in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 207 (1975) 163-174. MR 0382725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia